# SDR TRAX200800338

- Difficulty date: February 27, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- Aircraft time: 23,196 hours, 19,625 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AT ZERO DEGREE'S, FLT 4709 CX, FLT 4472 DEL 19 MINS.
